RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


European J. Combin., 2018, Pages 1–13 (Mi eurjc3)  

Regular $t$-bonded systems in $R^3$

N. Dolbilina, M. Bouniaevb

a Mathematical Steklov Institute of Russian Academy of Sciences, Moscow, Russia
b University of Texas Rio Grande Valley, Brownsville-Edinbourg-Harlingen, USA

Funding Agency Grant Number
Russian Science Foundation 14-11-00414
The paper was prepared by the authors jointly. Section 3 was written by N. Dolbilin. The work of N. Dolbilin was supported by the Russian Science Foundation grant 14-11-00414.


DOI: https://doi.org/10.1016/j.ejc.2018.02.005


Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/eurjc3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019